MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 309606
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd safety-lok bd disposable syringe with bd luer-lok tip that the syringes were leaking.The leakage seems to be occurring at the luer lock/hub.There were two occurrences.
 
Event or Problem Description
It was reported that during use of the bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip that the syringes were leaking.The leakage seems to be occurring at the luer lock/hub.There were two occurrences.
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD¿ SAFETY-LOK¿ BD¿ DISPOSABLE SYRINGE WITH BD LUER-LOK¿ TIP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8433397
Report Number1213809-2019-00363
Device Sequence Number2205713
Product Code FMI
UDI-Device Identifier30382903096061
UDI-Public30382903096061
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944757
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2023
Device Catalogue Number309606
Device Lot Number8340873
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;